# SDR NOCA13407

- Difficulty date: June 21, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Coffeemaker
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW AND FLIGHT CREW NOTED AN ELECTRICAL SPARK AND OBSERVED SMOKE FROM THE FORWARD GALLEY, ABOVE THE COFFEEMAKERS.  INSPECTED AS PER AMM 20-60-03 AND BY SHAKING THE WIRE BUNDLE ON CONNECTOR D10932 W0222 AND TOUCHING THE GALLEY TRIM A SPARK WAS NOTED AND DISCOVERED ONE OF THE FOUR WIRES WAS CHAFING.  TAPED THE CHAFING WIRE WITH ELECTRICAL TAPE AS PER THE SWPM.  AFTER CONSULTING THE WDM 25-31-11 AND 25-31-01 WHICH SHOWS THE GALLEY POWER FOR G4 CIRCUIT BREAKER.  CB C007 WAS PULLED AND COLLARD, MX CONFIRMED NO SPARK BY SHAKING THE WIRE BUNDLE AGAIN AFTER C/B WAS PULLED.  THE FORWARD GALLEY G4 POWER HAS BEEN DEACTIVATED WHICH WILL ALSO EFFECT THE 3 COFFEEMAKERS AND WARMERS AND THE WORK AREA LIGHT.  THIS ITEM H
